MathSciNet Relay Station
MathSciNet bibliographic data
MR2475553 (2009k:34089) 34C20 (34C05 37C10 37G05)
Algaba, A.; Gamero, E.; García, C. The integrability problem for a class of planar systems. Nonlinearity 22 (2009), no. 2, 395–420.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement